# SDR ALGA096464

- Difficulty date: July 22, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N524AL
- Make and model: Urocop EC120B
- Aircraft serial: 1263
- Aircraft time: 1,785 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: C651A2001101
- Part serial: M901
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ONE CRACKED DISC, IN TWO PLACES.REPLACED W/NEW PART BY FIELD MAINT.
